# SDR 07FDEA02835

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53773485
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE DAMAGE IN LOWER SKIN C25, P44-46 LT SKIN AND STRINGER REPAIR PERFORMED IAW SRM 53-10-12 FIG 229 AND 53-10-14 .
